# SDR 99UAL900553

- Difficulty date: October 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N365UA
- Make and model: Boeing 737322
- Aircraft serial: 24534
- Engine: Ge CFM56*
- System (JASC): 7930 · Engine Oil Indicating System
- Part: By Pass Light
- Condition: Illuninated
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED THAT THE OIL FILTER BYPASS LIGHT ILLUMINATED ON THE NUMBER ONE ENGINE.
